| Model Number |
SRLP-340 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right capsular contracture baker grade iv.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm, as it is a medical event not related to the device.Additional observations: crease flat observed, in the device.White particles observed, in the surface of the shell.No further actions are required, as the device was implanted.
Event or Problem Description
Patient reported, a right side "capsular contracture ,baker grade unknown".Patient later reported, "baker grade iv".Healthcare professional reported, "capsular contractures, baker grade iv".Device has been explanted and replaced.